# SDR YENA2022052700533

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,647 hours, 392 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Reads High
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK (ETOPS).' AFT TEMP SENSOR READING NOTABLY WARMER THAN ACTUAL WAS ABLE TO MAINTAIN AN ACCEPTABLY COMFORTABLE TEMP BY ADJUSTING FLT DECK CONTROLS; ACCOMPLISHED RESET OF TEMP CONTROL SYSTEM AND OPS CHECK. CFOS CHECK GOOD REF AMM 21-63-00-710-004. CABIN TEMP IN AFT FELT NORMAL W/SW IN CM POSITION IN COCKPIT.'
